MathSciNet Relay Station
MathSciNet bibliographic data
MR2461260 46L52 (46B20 46J10)
Ueda, Yoshimichi On peak phenomena for non-commutative $H\sp \infty$. Math. Ann. 343 (2009), no. 2, 421–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement